Record:   Prev Next
書名 Journal of the Society for Industrial and Applied Mathematics. Series A, On control
出版項 Philadelphia : SIAM, 1962-1965
國際標準期刊編號 0887-4603
book jacket

館藏地數學所圖書室
Lib. Has1(1962)-3(1965)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1962)    館內使用    30340100068349
 數學所圖書室  v.2 (1964)    館內使用    30340100068356
 數學所圖書室  v.3 (1965)    館內使用    30340100068364
說明 3 v. : ill. ; 23 cm
Three issues yearly
Annual
Vol. 1, no. 1-v. 3, no. 3
附註 Issues for 1964-1965 have title: Journal of the Society for Industrial and Applied Mathematics. Series A. Control
繼續 SIAM journal on control 0036-1402 (OCoLC)4856313 (OCoLC)sn 84002788
主題 Control theory -- Periodicals
Alt Author Society for Industrial and Applied Mathematics
Alt Title J. Soc. Ind. Appl. Math., A, On control
Journal of the Society for Industrial and Applied Mathematics. Series A, Control
On control
Control
Record:   Prev Next